MathSciNet Relay Station
MathSciNet bibliographic data
MR1244439 53A15
Simon, Udo Local classification of two-dimensional affine spheres with constant curvature metric. Differential Geom. Appl. 1 (1991), no. 2, 123–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement